# SDR 04FDEA00668

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod End
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - OUTBOARD FLAP, OUTBOARD AFT HINGE ACTUATOR ROD END OUTBOARD HOLE SPOTFACE CORRODED.  COMPLIED EA 1-5750-75970, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP/ OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR
